# SDR R61A201309030860

- Difficulty date: September 3, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 15,863 hours, 12,674 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Pan
- Part number: SD54BS
- Condition: Corroded
- Location: Seats 4 C-F
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  REPORTED SEATS 4C, 4F, HAVE SURFACE CORROSION ON LOWER SEAT PANS RIVETS.  MX R & R CORRODED RIVETS IAW SRM 51-42-01.  PN SD54BS RIVET.  ACFT REMAINS FOR COMPLETION OF HEAVY CHECK.
